MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BARD NAVARRE UNIVERSAL GRAVITY DRAINAGE BAG; BAG, BILE COLLECTING

BARD ACCESS SYSTEMS BARD NAVARRE UNIVERSAL GRAVITY DRAINAGE BAG; BAG, BILE COLLECTING
Model Number NDB600
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the blue connection at the bottom of the bag would not stay closed.There was no reported patient injury.
 
Additional Manufacturer Narrative
Manufacturing review: the device history records have been reviewed with special attention to the raw materials, subassemblies, manufacturing process, and quality control testing.This lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.This is the only complaint reported to date for this lot number and failure mode.Investigation summary: the device was not returned for evaluation.Therefore, the investigation is inconclusive for the alleged reported failure.The definitive root cause could not be determined based upon available information.It is unknown whether patient and/or procedural factors contributed to the event.Labeling review: a review of product labeling documents (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) showed that the product labeling is adequate.
 
Event or Problem Description

Brand Name
BARD NAVARRE UNIVERSAL GRAVITY DRAINAGE BAG
Common Device Name
BAG, BILE COLLECTING
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7626284
Report Number3006260740-2018-01472
Device Sequence Number16473349
Product Code EXF
UDI-Device Identifier00801741036880
UDI-Public(01)00801741036880
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K943663
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2020
Device Model NumberNDB600
Device Catalogue NumberNDB600
Device Lot NumberGFBY2805
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/29/2018
Supplement Date Received by Manufacturer10/19/2018
Initial Report FDA Received Date06/21/2018
Supplement Report FDA Received Date10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1